American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Bogdan Nica. On the degree of rapid decay. Proc. Amer. Math. Soc. 138 (2010) 2341-2347. MR 2607863.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gabriel Picioroaga. The inner amenability of the generalized Thompson group. Proc. Amer. Math. Soc. 134 (2006) 1995-2002. MR 2215768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giovanni Ranieri. A characterization of discrete groups. Proc. Amer. Math. Soc. 132 (2004) 1845-1848. MR 2051149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erik Guentner. Exactness of one relator groups. Proc. Amer. Math. Soc. 130 (2002) 1087-1093. MR 1873783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Schneider, J. Teitelbaum and Dipendra Prasad. $U (\mathfrak{g})$-finite locally analytic representations. Represent. Theory 5 (2001) 111-128. MR 1835001.
Abstract, references, and article information   
View Article: PDF

[10] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Filali. Finite-dimensional left ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 2325-2333. MR 1487366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Volker Runde. Locally compact groups which have the weakly compact homomorphism property . Proc. Amer. Math. Soc. 123 (1995) 3363-3364. MR 1273521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul L. Patterson. Characterizations of algebras arising from locally compact groups . Trans. Amer. Math. Soc. 329 (1992) 489-506. MR 1043862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. E. Johnson. Weak amenability of group algebras of connected complex semisimple Lie groups . Proc. Amer. Math. Soc. 111 (1991) 177-185. MR 1023344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kathryn E. Hare and Maziar Shirvani. The semisimplicity problem for $p$-adic group algebras . Proc. Amer. Math. Soc. 108 (1990) 653-664. MR 998736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harald Rindler. Approximate units in ideals of group algebras . Proc. Amer. Math. Soc. 71 (1978) 62-64. MR 0492054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Marek Bożejko and Tadeusz Pytlik. Weak uniqueness sets for discrete groups . Trans. Amer. Math. Soc. 241 (1978) 273-282. MR 0480852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marek Bożejko. Set of uniqueness on noncommutative locally compact groups . Proc. Amer. Math. Soc. 64 (1977) 93-96. MR 0467174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ernst Kotzmann and Harald Rindler. Central approximate units in a certain ideal of $L\sp{1}(G)$ . Proc. Amer. Math. Soc. 57 (1976) 155-158. MR 0404988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William A. Greene. Projective limits in harmonic analysis . Trans. Amer. Math. Soc. 209 (1975) 119-142. MR 0376952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Harvey A. Smith. Commutative twisted group algebras . Trans. Amer. Math. Soc. 197 (1974) 315-326. MR 0364538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1